# SDR SWAA2016081054707

- Difficulty date: July 29, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 42,947 hours, 25,069 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT HSS 92.70, LOWER END OF THE 3RD AND 4TH VERTICAL STIFFENERS FROM THE LEADING EDGE.   REPAIRED RIB IAW SRM.
